# SDR LR7A0044

- Difficulty date: April 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 37,938 hours, 16,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0503, FOUND FS 836 LT DORSAL ATTACH LONGERON CRACKED APPROX 1.75 INCHES IN RADIUS.  REPAIRED IAW LAC MEA 382-53-00-053.  NR 26268.
